Home > OJDM>

Prof. Dae San Kim

Department of Mathematics

Sogang University, South Korea


Email: dskim@sogang.ac.kr


1989 Ph.D., Mathematics, University of Minnesota, USA

1980 M.Sc., Mathematics, Seoul National University, Korea

1978 B.Sc., Mathematics, Seoul National University, Korea

Publications (Selected)

  1. D.S. Kim, N. Lee, J. Na, K.H. Park, Identities of symmetry for higher-order Euler polynomials in three variables (II), Journal of Mathematical Analysis and Applications 379(2011), 388-400.
  2. D.S. Kim, Codes associated with special linear groups and power moments of multi-dimensional Koosterman sums, Annali di Matematica Pura ed Applicata, 190(1)(2011), 61-76.
  3. Mathematics with Applications 60(2010), 2350-2359.
  4. D. S. Kim, Infinite families of recursive formulas generating power moments of ternary Kloosterman sums with square arguments arising from symplectic groups, Advances in Mathematics of Communications 3(2009), 167-178.
  5. H.-j. Chae, D.S. Kim, Identities arising from Gauss sums for finite classical groups, Journal of Number Theory, 128(2008), 2010-2024.
  6. D. S. Kim, MacWilliams-type identities for fragment and sphere enumerators, European Journal of Combinatorics, 28(2007), 273-302.
  7. D.S. Kim, S.H. Cho, Weight distribution of the crown-weight space, European Journal of Combinatorics, 28(2007), 356-370.
  8. S.H. Cho, D.S. Kim, Automorphism group of the crown-weight space, European Journal of Combinatorics, 27(2006), 90-100.
  9. D.S. Kim, Dual MacWilliams pair, IEEE Transactions on Information Theory 51(8)(2005), 2901-2905.
  10. H.-j. Chae and D.S. Kim, L functions of some exponential sums of finite classical groups, Mathematishe Annalen 326(3)(2003), 479-487.
  11. D.S. Kim, Gauss sums for symplectic groups over a finite field, Monatshefte fur
  12. Mathematik 126(1998), 55-71.
  13. D.S. Kim, Gauss sums for O^-(2n,q), Acta Arithmetica 80(1997), 343-365.
  14. D.S. Kim, On Eisenstein series of GL_n, Journal of Number Theory 50(1995), 37-65.
  15. D.S. Kim, P. Rabau, Action on Grassmannians associated with commutative semisimple algebras, Transactions of American Mathematical Society 326(1991), 157-178.